# SDR DALA2017042503390

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 66,027 hours, 21,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L2 ENTRY DOOR WILL NOT ARM. REMOVED DEBRIS FROM THE DOOR, OPS CHECKED GOOD IAW AMM 25-66.
